# SDR IPXA3M77503

- Difficulty date: February 14, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 55,870 hours, 9,843 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Nr2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, NR 2 ENGINE PYLON LT INTERCOSTAL CRACKED BELOW NR 4 BANJO FITTING AT UPPER FWD RADIUS.  REPAIRED NR 2 ENGINE PYLON LT REAR CENTER SPAR TO REAR SPAR LOWER PANEL REF STASA EA 011-5530-01-A4471 REV I/R, EO MD11-5530-50139-A.
